Some conditions for the representability of functions from $P_k$ by polynomials modulo $k$
Doklady Akademii Nauk, Tome 299 (1988) no. 1, pp. 50-53
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_299_1_a10,
author = {D. G. Meshchaninov},
title = {Some conditions for the representability of functions from $P_k$ by polynomials modulo $k$},
journal = {Doklady Akademii Nauk},
pages = {50--53},
year = {1988},
volume = {299},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_299_1_a10/}
}
D. G. Meshchaninov. Some conditions for the representability of functions from $P_k$ by polynomials modulo $k$. Doklady Akademii Nauk, Tome 299 (1988) no. 1, pp. 50-53. http://geodesic.mathdoc.fr/item/DAN_1988_299_1_a10/